# SDR SIMA200207211

- Difficulty date: March 10, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 14531128401
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

TVC - FLT 4253 - ENGINE FIRE WARNING JUST AFTER CLIMB-OUT, THEN EXTINGUISHED.  THE CREW SHUT DOWN NR 1 ENGINE, DECLARED EMERGENCY AND RETURNED TO TVC FOR MAINTENANCE, LANDED SAFELY.  REPLACED BROKEN DUCT BETWEEN HIGHT STAGE VALVE AND ENGINE ANTI-ICE VALVE.  (M)
